# SDR 99FDEA00382

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 651634021
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 502 - WHILE WORKING NR 252 FOUND SHEAR TIE CORRODED AT BS 970, STR 29-30R, WL 156.  REMOVED AND REPLACED CORROSION FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1 GAINED ACCESS IAW FEDEX SRM 53-10-4.
